# SDR 96ZZZM1069

- Difficulty date: June 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956U
- Make and model: Doug DC-9-82
- Aircraft serial: 49701
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1794601
- Condition: Contaminated
- Location: Cabin
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

STL - AFTER TAKEOFF, HAD SMOKE ENTERING CABIN.  TURNED OFF LEFT AIR CONDITIONING PACK AND SMOKE SUBSIDED.  FOUND OIL CONTAMINATION ON WATER SEPARATOR, MFG P/N 179460-8-1.  REPLACED WATER SEPARATOR, PERFORMED AIR CONDITIONING DUCT CLEANOUT.  AIR CONDITIONING SYSTEM OPERATION THEN CHECKED NORMAL.  (M)
